# SDR IPXA2019091646824

- Difficulty date: September 16, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N413UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23853
- Aircraft time: 32,376 hours, 22,156 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 143N33241
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SPV REF# DI# 680932; LEFT FUSELAGE DENT AND GOUGE DAMAGE AT STA 557, BELOW S19 ***PERMANENT REPAIR***REPAIRED PER EO NR B757-5330-73707-P1.
